TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Stay determined
Jeez, get a life!
***********
 
Gingerbread Latte's Avatar
 
Name: Cara
Age: 27
Gender: Female
Location: Scotland

Posts: 6,718
Blog Entries: 136
Join Date: January 6th 2009

Contraceptive Implant and Surprise Period - September 14th 2013, 11:49 PM

Hi guys,

I know some of you have been on the implant so I was hoping to get some experiences on this. Also, I'm talking about the implant that goes in your arm not up your vagina.

So I got the implant almost 2 years ago now (it'll be 2 years in January) and have never had any problems. I had a bit of spotting throughout the 2 years but it barely lasted a day and didn't happen very often.

Recently however I've been spotting more and it's been about 2 weeks now since this started. Then today it's like it's Niagara falls down there and has a lot of clots and clumpy bits in too. This seems to have come out of nowhere and I'm not really sure what to do. Wait and see if it goes away or go and speak to the doctor and see if anything else is the problem?

I know after 2 years the amount of progesterone released by the implant decreases so I'm not sure if this is the reason why it's being all funny and I just need to let my body get used to the lowered amount of it or what?

Hopefully you guys have some insight on this because I had a lot of problems with month-long periods when I was on the mini-pill and I don't really want to be dealing with that again :/
   
  (#2 (permalink)) Old
Coffee. Offline
Condom Queen
TeenHelp Addict
************
 
Coffee.'s Avatar
 
Name: Traci
Age: 27
Gender: she/her/hers
Location: North Carolina

Posts: 8,133
Blog Entries: 639
Join Date: October 29th 2009

Re: Contraceptive Implant and Surprise Period - September 16th 2013, 08:15 AM

Quote:
Originally Posted by Pizza Slut View Post

I know after 2 years the amount of progesterone released by the implant decreases so I'm not sure if this is the reason why it's being all funny and I just need to let my body get used to the lowered amount of it or what?

Hopefully you guys have some insight on this because I had a lot of problems with month-long periods when I was on the mini-pill and I don't really want to be dealing with that again :/
I've only been on the implant for a few months, but I'd guess this is the reason. As hormones lower in dose, this is what happens. It doesn't sound like what's happening is unhealthy; however, it might also be less effective sex-wise, so you may want to call your gynecologist and ask about the effectiveness after two years, giving your symptoms, etc. They can have better insight. It definitely doesn't sound emergency bad, though.


I said to the sun, "Tell me about the big bang"
& the sun said “it hurts to become."
Andrea Gibson, "I Sing The Body Electric; Especially When My Power Is Out"
  Send a message via MSN to Coffee.  
Closed Thread

Bookmarks

Tags
contraceptive, implant, period, surprise

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.